FICO P TABLET

₹39.00
Out of stock
SKU
FIC0001
 
Manufacturer : EMC-EMCURE PHARMACEUTICALS LTD
Composition : ACECLOFENAC-100MG+PARACETAMOL-500MG
Dose Form : TABLET
Description : FICO P TAB
Route Of Administration : ORAL
Pack : 10
Drug Ingredient Information
ACECLOFENAC-100MG+PARACETAMOL-500MG

ACECLOFENAC

Information for patients
Drug Information Aceclofenac belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). These drugs have anti-inflammatory and painkiller properties. The active ingredient of Aceclofenac is aceclofenac. Aceclofenac works by blocking the production of hormone-like substances called prostaglandins. Prostaglandins are released at the sites of injury, tissue damage and immune reactions. Prostaglandins play an important role in both the inflammatory response of the body and stimulating the re-absorption of bone in diseases. Aceclofenac is used to relieve pain and inflammation in patients suffering from: •arthritis of the joints (osteoarthritis). This commonly occurs in patients over the age of 50 and causes the loss of the cartilage and bone tissue next to the joint. •autoimmune disease that causes chronic inflammation of the joints (rheumatoid arthritis). •arthritis of the spine which can lead to the fusion of the vertebrae (ankylosing spondylitis).
Drug Alert
Alert •if you are allergic (hypersensitive) to aceclofenac. •if you are allergic (hypersensitive) to aspirin or any other NSAIDs (such as ibuprofen, naproxen or diclofenac). •if you have taken aspirin or any other NSAIDs and experienced one of the following: -asthma attack -runny nose, itching and/or sneezing (irritation of the nose) -raised red circular patchy rash on the skin which may have been itchy, stung or had a burning sensation -severe allergic reaction (anaphylactic shock). Symptoms include difficulty breathing, wheezing, abnormal pain and vomiting
Before Consuming the Medicine
Avoid Drug •if you have a history of, suffer from, or suspect that you have a stomach ulcer or intestinal bleeding. •if you have moderate to severe kidney disease. •if you have or have ever had a severe heart failure (heart attack). •if you suffer from, or suspect that you have liver failure. •if you are pregnant (unless considered essential by your doctor). Aceclofenac is not recommended for use in children
Drug Special Care •if you suffer from any other form of liver disease. •if you have any of the following gastro-intestinal disorders: -inflammatory bowel disease (ulcerative colitis) -chronic inflammatory bowel disease (Crohn’s disease) -bleeding -vomiting of blood •if you have, or have ever had problems with the circulation of the blood to your brain. •if you suffer from asthma or any other breathing problems. •if you suffer from a blood disorder known as porphyria. •if you have heart problems, previous stroke or think that you might be at risk of these conditions (for example, if you have high blood pressure, diabetes, high cholesterol or are a smoker) you should discuss your treatment with your doctor or pharmacist. •If you are elderly (your doctor will prescribe you the lowest effective dose over the shortest duration). Medicines such as Aceclofenac may be associated with a small increased risk of heart attack (”myocardial infarction”) or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment.
Drug Drug Interactions •medicines used to treat depression or manic depression (lithium) •medicines used to treat heart failure and irregular heart beats (cardiac glycosides) •medicines used to treat high blood pressure (antihypertensives) •quinolone antibiotics •drugs used to increase the rate of urine excretion (diuretics) •medicines that stop blood clotting (anticoagulants) such as warfarin, heparin •methotrexate which is used to treat cancer and autoimmune disorders •mifepristone which is used as an emergency contraceptive or to induce abortions •any steroids (oestrogens, androgens, or glucocorticoids) •medicines used to supress the immune system (cyclosporine or tacrolimus) •medicines used to treat HIV (zidovudine) •medicines used to lower blood sugar levels (antidiabetics) •any other NSAID drugs (aspirin, ibuprofen, naproxen)
Drug Pregnancy Interaction You should inform your doctor if you are planning to become pregnant or if you have problems becoming pregnant. NSAIDs may make it more difficult to become pregnant. Do not take Aceclofenac if you are pregnant or think you are pregnant. The safety of this medicine for use during pregnancy has not been established. It is not recommended for use in pregnancy unless considered essential by your doctor.
Drug Breast feeding Interaction Aceclofenac should not be used if you are breast-feeding. It is not known if this medicine passes into breast milk. It is not recommended for use during breast-feeding unless considered essential by your doctor. Consult your doctor or pharmacist for advice before taking any medicine.
Drug Machinery Interaction If you are taking Aceclofenac and you experience dizziness, drowsiness, tiredness or any visual disturbances, you must not drive or use machinery.
Drug More Information Aceclofenac must be taken preferably with or after food.
How to take the Medicine
Consumption Info Elderly If you are elderly, you are more likely to experience serious sideeffects. If your doctor prescribes Aceclofenac for you, you will be given the lowest effective dose over the shortest duration.
Drug quanitty The recommended dose in adults is 200mg (two Aceclofenac tablets). One 100mg tablet should be taken in the morning and one in the evening.
Drug Dose Tablets should be swallowed whole with plenty of water and should be taken with or after food. Do not crush or chew the tablets. Do not exceed the stated daily dose.
Excess Drug Consumption If you accidentally take too many Aceclofenac tablets, contact your doctor immediately or go to your nearest hospital casualty department. Please take this leaflet or the box the Aceclofenac tablets came in, with you to the hospital so that they will know what you have taken.
Forgot Drug Consumption If you miss a dose, do not worry, just take the next dose at the usual time. Do not take a double dose to make up for a forgotten tablet dose.
Stop Drug Consumption Do not stop taking Aceclofenac unless your doctor advises you.
Possible Side Effects
General Information •low levels of iron in the blood •hypersensitivity (allergic reaction) •visual disturbance •shortness of breath
Common Drug Side Effects •dizziness •nausea (feeling sick) •diarrhoea •increased liver enzymes in the blood
Rare Drug Side Effects •wind (flatulence) •inflammation or irritation of the lining of the stomach (gastritis) •constipation •vomiting •mouth ulcers •itching •rash •inflammation of the skin (dermatitis) •raised circular red itchy, stinging or burning patches on the skin (hives) •increase in blood urea levels •increase in blood creatinine levels
Very Rare Drug Side Effects •low white blood cells levels •low platelets levels in the blood •abnormal breakdown of red blood cells (anemia) •high potassium levels in the blood •depression •strange dreams •inability to sleep •tingling, pricking or numbness of skin •uncontrollable shaking (tremor) •drowsiness •headaches •abnormal taste in the mouth •sensation of spinning when standing still •heart pounding or racing (palpitations) •hot flushes •difficulty breathing •high pitched noise when breathing •inflammation of the mouth •stomach ulcer •inflammation of the pancreas (pancreatitis) •inflammation of the liver (hepatitis) •yellowing of the skin (jaundice) •spontaneous bleeding into the skin (appears as a rash) •blisters •water retention and swelling •tiredness •leg cramps •increased blood alkaline phosphatase levels •weight gain
Drug Side Effects Symptoms •hallucinations •confusion •blurred, partial or complete loss of vision •painful movement of the eye •ringing in the ears •aggravated asthma •ulcers •perforation of either the stomach, large intestine or bowel wall •blistering and peeling of the top layer of skin •mild, itchy pink/redness of the skin •reddening or scaling of skin •skin irritation (eczema) •skin reaction to sunlight •inflammation of the kidneys •generally feeling unwell •aseptic meningitis •exacerbation of colitis and Crohn’s disease •hypertension (high blood pressure) •cardiac failure •bone marrow depression
How to Store the Medicine
How to Store the Medicine Keep out of the reach and sight of children. Do not store above 30ºC. Do not use Aceclofenac after the expiry date which is stated on the outer carton. The expiry date refers to the last day of that month. It is recommended that you store Aceclofenac in the original box. Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

PARACETAMOL

Information for patients
Drug Information Paracetamol belongs to a group of medicines called pain-killers or analgesics. and It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. n It is also used to relieve the symptoms of cold and flu n It is also used to help reduce a fever (high temperature).
Drug Alert
Alert n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Before Consuming the Medicine
Avoid Drug n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Drug Special Care n kidney problems n liver problems, including those due to drinking too much alcohol.
Drug Drug Interactions n barbiturates (sleeping tablets) n tricyclic antidepressants (such as amitriptyline) n colestyramine (used to treat high cholesterol) n warfarin (used to thin the blood and prevent clotting) n zidovudine (used in HIV infections and AIDS) n domperidone and metoclopramide (used to treat nausea and vomiting)
Drug Pregnancy Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Breast feeding Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Machinery Interaction This medicine should not affect your ability to drive or use machines.
Drug More Information no data available
How to take the Medicine
Consumption Info no data available
Drug quanitty How much to take – babies with a fever after their immunisations n This medicine is not usually given to babies under 3 months old. If your doctor advises you to use this medicine for your baby, please follow these instructions only. They are different to those written below for children and adults. n If your baby has a fever (high temperature) after their immunisations at 2 to 3 months old, your doctor may advise you to give them 2.5ml (half a 5ml spoonful) How often to take – babies with a fever after their immunisations n Give them another 2.5ml (half a 5ml spoonful) after 4-6 hours if needed n If your baby continues to have a fever after these two doses please talk to your doctor or pharmacist How much to take – children and adults n Children 3 – 12 months: 2.5ml to 5ml (half to one 5ml spoonful) n Children 1- 5 years: 5ml to 10ml (one to two 5ml spoonsful) n Children 6- 12 years: 10ml to 20ml (two to four 5ml spoonsful) n Adults and Children over 12: 20ml to 40ml to a maximum of 4g (160ml) per day How often to take – children and adults n Take a dose of this medicine every 4 to 6 hours when needed. n Do not give more than 4 doses in 24 hours. n Do not exceed the stated dose. n You must see a doctor if your symptoms worsen or do not improve after 3 days.
Drug Dose n This medicine contains 120mg of paracetamol in one 5ml spoonful. n Take this medicine by mouth only. n Shake the bottle well before use
Excess Drug Consumption n Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Phone your doctor or go to your nearest accident and emergency department straight away. n There may be no symptoms during the first 24 hours although paleness, nausea (feeling sick), vomiting (being sick) and abdominal pain may occur.
Forgot Drug Consumption Take the next dose when needed. Do not take a double dose to make up for a forgotten dose.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information n skin rash, flaking skin, boils, sore lips and mouth, swelling of the face, fever. n sudden wheezing, fluttering or tightness of the chest or collapse. n bruising more easily, sore throat or other signs of infection (these may be signs of a blood disorder) n severe pain in the abdomen and back, with fever (high temperature), loss of appetite, nausea and vomiting (these may be signs of pancreas inflammation). n Skin rash If paracetamol is taken for a long time, it may lead to liver and kidney problems.
Common Drug Side Effects no data available
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Store in a cool and dry place

Substitute Drugs

CANACE-P TAB39.7
CANEFO PLUS TAB44
CELFAST 100MG TAB35
CLOFEN-P TAB30
CLOMOL TAB45
CLOSUN -P TAB45
COMBIHEXT TAB36.3
COX-2-ZEN TAB35
CRISPA A TAB40
CYKA PLUS TAB37
DELFENAC TAB37.5
DIPLOFEN-P TAB40
DOLOKIND PLUS TAB25.8
DOLOCHEK P TAB704
DOLOWIN PLUS TAB48.4
DOLOBEST P TAB40.4
DOLOMINE PLUS TAB23.4
DOLORAP TAB55
DOLPI TAB30
DOLOMIN TAB48
DYNCLO P TAB50
ECLONAC-P TAB38.5
ECOFLAM TAB56
EQUIO TAB41.7
ERINAC P TAB31.9
ESLONAC PLUS TAB90
FEPRA-P TAB53.9
FICO P TAB39
FLAMACE P TAB50
FLAMESE-AP TAB35
FLAMTOP TAB45
FLEXTAB P TAB27.5
FLOGESIC TAB35
FORTAFEN PLUS TAB30
FRANK A 500MG TAB49
FULFLEX-SP TAB26.1
GERIMOL- TAB40
GOFLAM 600MG TAB35
GONAC-P TAB35
GRENAC P TAB39
GUDGESIC PLUS TAB28.5
HHACECLO PLUS TAB35
ICONAC P TAB34
ICPARIL TAB29.5
INFLAPEN * CAPS30.8
INFLARIL TAB172
INFLAGESIC PLUS TAB28.5
INFLAHIT P TAB38
INFLACURE TAB58
INFARID PLUS TAB30
JIDOL- AP TAB29
JUSGO TAB45.3
KUDZU TAB38
LEFEN PLUS TAB45
LEKACE P TAB16.8
MAGADOL AC TAB35.6
MAHADOL TAB29.1
MICRONAC PLUS TAB41
MICROFLAM P TAB30
MITIGATE P TAB44
MOBIRIDE P TAB35
MOLTA P TAB30
MOVIZ XP TAB32.6
MOVEXX PLUS TAB46.5
MOVACE P TAB39.5
NELNAC-P TAB36
NILCODOL TAB119
NUSAID P TAB33
OACE-P TAB65
OCTACE-P TAB30
OLFENAC-P TAB33
ORTHOTAB-AP TAB40
OSTEONAC P TAB65
PACE PLUS TAB30
PAINIL PLUS TAB43
PARLO TAB40
PGI TAB43.9
POWERNAC-P TAB35
POWERACE P TAB35
PRELOC AC TAB42.5
PYRONAC TAB35
RABIT XP TAB145
RACE- P TAB38
RECLOPAR TAB33
RECONAC-P TAB40
REDUX-A TAB3600
RELIEF A TAB10
RESTFLAM TAB59
RICOMOL TAB58
SAFEACT TAB59
SAMONEC PLUS TAB34
SCORPIO TAB62
SEROFIN AP TAB57.7
SONIC P TAB33
SPASE P TAB29
STIFEN-P TAB35
T-CECLO P TAB72
TEPID A TAB28
TIMENAC-P TAB450
TOPFENAC P TAB39
TOROXX AP TAB35
TRINAC P TAB73.5
TRIPTOFLAM TAB75
TROMANIL FORTE TAB20
TUFNAC - P TAB29
TUVACE TAB30
ULTINAC P TAB29.7
UNICLOF-P TAB44.9
UNIACE P TAB76
UTOO TAB228.5
V-DOL TAB40
VETORY-P TAB(1X10)18.3
VOLTANCE-PR TAB47
VOLTANEC PR TAB47
WINACE TAB32
XENODOL TAB26.3
XERONAC-P TAB45
ZACY - P TABS33
ZACOPAR TAB39
ZENAC-P TAB40
ZERODOL - P TAB37
ZIACE-P TAB38
ZIX P TAB49
Z NAC-P TAB45
ZOFEN PLUS TAB38
ZOFEMOL TAB52
ZYNAC P TAB37.8
AACE-FA-P TAB90
AARTHER P TAB27.9
ABDAL PLUS TAB35
ACCEMOL TAB34.2
ACCECLOWOC-P TAB45.8
ACCEDE-P TAB37
ACEROC - P TAB46.5
ACERON PLUS TAB38.2
ACECLO PLUS TAB60.15
ACEMIZ PLUS TAB68.5
ACEFENAC - P TAB40
ACEBID PLUS TAB27.7
ACENEXT-P TAB39.8
ACECARE P TAB45
ACECLOREN PLUS TAB40
ACELODOL PLUS TAB35
ACEFEX P TAB52.5
ACEBLOC P TAB27
ACEACT P TAB29.7
ACENAC PLUS TAB36
ACECHOS P TAB70
ACEPOL TAB33
ACEGA P TAB36
ACEFLAM P TAB45
ACEPAIN PLUS TAB50
ACEFINE P TAB124.9
ACELOFAN-PLUS TAB40
ACENAL-P TAB39
ACEDASE P TAB40
ACEMOL-650 TAB20
ACENEX PLUS TAB33
ACELOFLAM PLUS TAB45
ACE-P TAB39
ACEFLEX PLUS TAB150
ACECLOWOC P TAB4.18
ACEPER P TAB35
ACECLOREN P TAB48.5
ACETLE P TAB38
ACEN - P TAB35
ACERON P TAB36.7
ACEPHAR-P TAB60
ACEPARON TAB46
ACETOP P TAB1100
ACECLONIJ P TAB20
ACETAG P TAB30
ACECLONAC P TAB55
ACEWIN PLUS TAB74.5
ACICLOFLEX P TAB36.1
ACIFINE P 100 MG TAB32
ACIZ PLUS TAB40
ACIMOL TAB48
ACIDOL-P TAB25
ACITOL - P TAB35
ACINIR P TAB47.5
ACILEX P TAB47
ACIWAR-P TAB30
ACIANA-P TAB34
ACKLOFEN-PLUS TAB69.9
ACLUSER - P TAB37.5
ACLOPRIDE P TAB35
ACLON P TAB35
ACLOPEN PLUS TAB52
ACPL TAB36
AC-PLUS TAB69.9
AC PARA TAB45
ACP PLUS TAB33
ACREA-P TAB29
ACUFEN XP TAB29
AERONAC PLUS TAB40
AFENAC PLUS TAB65
AFENAC-P TAB29.9
AFENAK PLUS NS TAB65
AFENAK PLUS NF TAB30
AFFEN - PLUS TAB27
AKILOS P TAB14.5
ALDIGESIC-P TAB53
ALGESIA P TAB54.4
ALNAC P TAB400
ALNASE-P TAB35
ALTRAFLAM - P TAB47
ALTO-P TAB40
ANAFAST TAB64.3
ANMOL-P TAB39.9
ANPROX TAB16.5
APHEN P TAB37
A POL TAB39.9
APPELLA TAB29
ARFLUR P TAB28.5
A R K-AP TAB41
ARK-AP TAB37.8
AROFF PLUS TAB41.3
ARRESTIN-P TAB37.9
ARTIC PLUS TAB30
ASCLIN P TAB37
ASERA P TAB38.5
ASOFEN-PLUS TAB33
ASTAR P TAB55
AVONAC P TAB39
AVOL TAB32.5
AXCES P TAB29
AXILO P TAB30
AXSOL P TAB35
 
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account